# SDR USAAF96031

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- Engine: Rroyce SPEY55515
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: D74075445
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 242 - AFTER TAKEOFF, CREW RECEIVED A NR 2 BLEED FAULT MESSAGE AND THEN A NR 2 DUCT LEAK MESSAGE.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND A CRACKED LINE IN THE NR 2 ENGINE SUB WING TEST BLOCK AREA.  A TEMPORARY LINE WAS INSTALLED AND A PERMANENT LINE PROGRAMMED.  (M)
